# SDR USAA000780

- Difficulty date: June 2, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Cracked
- Location: Pax Door
- Part time: 43,556 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND STRIP CRACKED .25 INCH, MAIN ENTRY DOOR, INNER STRUCTURE UPPER HINGE WEB.  REPLACED STRAP PER SRM 51-10-2.  (M)
